WASJ | Journals | For Authors | Publications Ethics | Peer Review | Contact Us
 
World Applied Sciences Journal
—————————————————————————————————————————————————————————————————————————————————————————————————————————

                                  Volume 19 Number 12, 2012


The (G`/G)-expansion Method a Special Case of the Generalized tanh-function Type Method

Weimin Zhang

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

Seemingly Unrelated Multivariate Regression Estimators for Multi-Phase Sampling

Nadeem Shafique Butt, Shahid Kamal and Muhammad Qaiser Shahbaz

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

A Note on Intuitionistic Fuzzy I~-LA-semigroups

Faisal Yousafzai, Naveed Yaqoob, Shamsul Haq and Raheela Manzoor

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

Free Vibration Analysis of Uniform Beams with Arbitrary Number of Cracks by using Adomian Decomposition Method

Qibo Mao

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

A Solution of Arbitrary Fully Fuzzy Linear Systems

S. Abbasbandy, T. Allahviranloo and S. Moloudzadeh

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

On the Existence and Uniqueness of Solutions for Stochastic Differential Equations under G-Brownian Motion in a Generalized Space

Faiz Faizullah, Rahmanullah, Daxiong Piao and Asghar Khan

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

Selection of Appropriate Location of CNG Stations Using of ISM/FANP Approach

H. Shahbandarzadeh, M. Momeni, A. Ghorbanpur and M.R. Fathi

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

On the Globalization of Topological Local Groups

H. Sahleh and A. Hosseini

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

On Tensor Square of a Topological Group and its Subgroups

H. Sahleh

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

The Spectral Data for Differential Pencil on the Half-line with Discontinuous Condition and Turning Point

A. Neamaty and Y. Khalili

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

The Exp-function Method for Solving the Nonlinear Heat Conduction Equation

M. Fazliaghdaei and J. Manafianheris

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

Exact Solutions of the BBM and MBBM Equations by the Generalized (G'/G)-expansion Method Equations

J. Manafianheris

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

Application of the Exp-function Method for Solving the Westervelt Equation Arising in the Nonlinear Propagation of an Ultrasonic Wave

A. Azizi, M. Ghasemi and R. Khoshsiar Ghaziani

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

Reliable Analysis for Fractional Coupled Nonlinear Evolution Equations

Mithilesh Singh and A. Yildirim

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

A Multistage Homotopy Perturbation Method for Solving Coullet System

Ahmet Gökdogan and Mehmet Merdan

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

Numerical Solution of Systems of Integral Differential Equations by Using Modified Laplace-Adomian Decomposition Method

J. Fadaei and M.M. Moghadam

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

Solving Coupled-KdV Equations by Differential Transformation Method

Ahmet Gökdogan, Ahmet Yildirim and Mehmet Merdan

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

Duhamel Integral Based Approach to a One-dimensional IHCP

R. Pourgholi, M. Abtahi and A. Saeedi

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

Operational Matrix for two Dimensional Haar and WAlsh Functions and Applications to solve Volterra-fredholm Integral Equations using Direct Method

E. Babolian and A. Jafari Shaerlar

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

Homotopy Perturbation Method for a Class of Eighth-order Boundary-value Problems

A. Azizi, M. Ghasemi and R. Khoshsiar Ghaziani

[ Abstract ]  [ Full Text ]

——————————————————————————————————————————————————————————————————————————————————————————————————————————

—————————————————————————————————————————————————————————————————————————————————————————————————————————